| Model Number |
ZEPHYR 5.5 EDC |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2020
Type of Reportable Event
Malfunction
Event or Problem Description
During the implantation procedure on (b)(6) 2020, the distal tip of the catheter broke off inside the patient.Graspers were used to remove the foreign object.There was no patient injury.